Vol. 5, No. 5, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Mutation classes of $\tilde{A}_n$-quivers and derived equivalence classification of cluster tilted algebras of type $\tilde{A}_n$

Janine Bastian

Vol. 5 (2011), No. 5, 567–594
Abstract

We give an explicit description of the mutation classes of quivers of type Ãn. Furthermore, we provide a complete classification of cluster tilted algebras of type Ãn up to derived equivalence. We show that the bounded derived category of such an algebra depends on four combinatorial parameters of the corresponding quiver.

Keywords
cluster tilted algebra, quiver mutation, derived equivalence
Mathematical Subject Classification 2000
Primary: 16G20
Secondary: 18E35, 18E30
Milestones
Received: 4 March 2010
Revised: 26 July 2010
Accepted: 31 August 2010
Published: 23 January 2012

Proposed: Andrei Zelevinsky
Seconded: Ravi Vakil, Bernd Sturmfels
Authors
Janine Bastian
Leibniz Universität Hannover
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Welfengarten 1
D-30167 Hannover
Germany